Bennett–Leindler Type Inequalities for Nabla Time Scale Calculus


Kayar Z., Kaymakçalan B., Pelen N. N.

Mediterranean Journal Of Mathematics, vol.18, no.1, pp.1-18, 2021 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 18 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.1007/s00009-020-01674-5
  • Journal Name: Mediterranean Journal Of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, MathSciNet, zbMATH, DIALNET
  • Page Numbers: pp.1-18
  • Van Yüzüncü Yıl University Affiliated: Yes